I was put on this for headaches from a concussion. I have been on 80mg for 17 days... I have 13 pills left... can I wean down by taking every other day and then stop? I have not been on it long. I usually have low BP but it was 80/60 the other day... I am so exhausted... just feel lousy on this stuff.
You don't really need to taper off if you have only had it a few weeks. But this med can take months to start being beneficial for headaches
and at much higher doses. If you are having problems with it so soon it might not be worth it. There are also a ton of different blood pressure meds used for headaches besides propanolol. Talk to your doctor about a different med if you are still having headaches.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2010 • 1 answer
Posted 7 Mar 2012 • 1 answer
Posted 7 Apr 2013 • 1 answer
Methylprednisolone - I'm on my first day of a 4mg DosePak for inflammed sinus'. I have had a severe?
Posted 12 Nov 2014 • 1 answer
Posted 27 Sep 2015 • 1 answer